Courbes rationnelles sur les variétés homogènes
[Rational curves on homogeneous varieties]
Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 105-132.

Let X be a homogeneous variety under a group G. We study maximal orbits of X under the action of a parabolic subgroup of G. We describe them as affine and projective fibrations. This description enables us to show that the Hilbert scheme of smooth rational curves with fixed class is non empty and irreducible.

Soit X une variété homogène sous un groupe G. Nous étudions les orbites maximales de X sous l’action d’un parabolique de G. Nous les décomposons en fibrations affines et projectives. Cette description permet de montrer que le schéma de Hilbert des courbes rationnelles lisses de classe fixée est non vide et irréductible.

DOI: 10.5802/aif.1878
Classification: 14L35,  14C05
Keywords: rational curves, homogeneous varieties, cellular decomposition, affine and projective fibrations
Perrin, Nicolas 1

1 Mathematische Institut der Universität zu Köln, Weyertal 86-90, 50931 Köln (Allemagne)
@article{AIF_2002__52_1_105_0,
     author = {Perrin, Nicolas},
     title = {Courbes rationnelles sur les vari\'et\'es homog\`enes},
     journal = {Annales de l'Institut Fourier},
     pages = {105--132},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {1},
     year = {2002},
     doi = {10.5802/aif.1878},
     zbl = {1037.14021},
     mrnumber = {1881572},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1878/}
}
TY  - JOUR
AU  - Perrin, Nicolas
TI  - Courbes rationnelles sur les variétés homogènes
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 105
EP  - 132
VL  - 52
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1878/
UR  - https://zbmath.org/?q=an%3A1037.14021
UR  - https://www.ams.org/mathscinet-getitem?mr=1881572
UR  - https://doi.org/10.5802/aif.1878
DO  - 10.5802/aif.1878
LA  - fr
ID  - AIF_2002__52_1_105_0
ER  - 
%0 Journal Article
%A Perrin, Nicolas
%T Courbes rationnelles sur les variétés homogènes
%J Annales de l'Institut Fourier
%D 2002
%P 105-132
%V 52
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1878
%R 10.5802/aif.1878
%G fr
%F AIF_2002__52_1_105_0
Perrin, Nicolas. Courbes rationnelles sur les variétés homogènes. Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 105-132. doi : 10.5802/aif.1878. http://archive.numdam.org/articles/10.5802/aif.1878/

[B] Borel A. Linear algebraic groups, Graduate Texts in Math., 126, Springer-Verlag, New York, 1991 | MR | Zbl

[Bo] Bourbaki N. Groupes et algèbres de Lie, Chapitres 4, 5 et 6, Masson, 1981 | MR | Zbl

[Ch] Chevalley C. Classification des groupes de Lie algébriques, séminaire 1956-58, multigraphié, Volume exposés 15 et 16

[D] Demazure M. Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Normale Sup., Volume 4 (1974) no. 7 | Numdam | MR | Zbl

[FH] Fulton W.; Harris J. Representation theory, Graduate Text in Math., 129, Springer Verlag, New York, 1991 | MR | Zbl

[G1] Grothendieck A. Technique de descente et théorèmes d'existence en géometrie algébrique. I. Généralités. Descente par morphismes fidèlement plats, Séminaire Bourbaki, Volume vol. 5, exp. 190 (1995) | Numdam | Zbl

[G2] Grothendieck A. Techniques de construction et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert, Séminaire Bourbaki, Volume vol. 6, exp. 221 (1995) | Numdam | Zbl

[G3] Grothendieck A. Sur quelques propriétés fondamentales en théorie des intersections, Séminaire C. Chevalley : Anneau de Chow et applications, Volume exp. 4 (1958) | Numdam

[H] Harris J. The genus of space curves, Math. Ann., Volume 249 (1980) no. 3 | MR | Zbl

[Ha] Hartshorne R. Algebraic Geometry, Graduate Text in Math., Volume 52 (1977) | MR | Zbl

[Kl] Kleiman S.L. The transversality of a general translate, Compositio Math., Volume 28 (1974) | Numdam | MR | Zbl

[Ko] Kollár J. Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 32, Springer Verlag, Berlin, 1996 | MR | Zbl

[KP] Kim B.; Pandharipande R. The connectedness of the moduli space of maps to homogeneous spaces (e-print, math.AG/0003168)

[MFK] Mumford D.; Fogarty J.; Kirwan F. Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (2), 34, Springer-Verlag, Berlin, 1994 | MR | Zbl

[SGA] Artin M. ; Bertin J.E. ; Demazure M.; Gabriel P.; Grothendieck A.; Raynaud M.; Serre J.-P.; deuxième édition Schémas en groupes, Séminaire de Géométrie Algébrique de l'IHES (1963), Volume fasc. 1, exposé 4 (1963/1964)

[T] Thomsen J.F. Irreducibility of M ¯ 0,n (G/P,β), Internat. J. Math., Volume 9 (1998) no. 3 | MR | Zbl

[Ti] Tits J. Groupes semi-simples complexes et géométrie projective, Séminaire Bourbaki, Volume vol. 3, exp. 112 (1995) | Numdam | Zbl

Cited by Sources: